# SDR DALA2024040804172

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 63,171 hours, 32,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

SHIP 3117 2R DOOR DOES NOT SHOW ARMED WHEN FA ARM THE DOOR FOR PUSHBACK. CORRECTIVE ACTION: FOUND AND CLEANED DEBRIS FROM GIRT BAR CLIP, CYCLED ARMING LEVER PER A319 AMM 52-12. (5797318)
